Citation: RalphS. "Aftereffects: An Experience with Ecstasy (MDMA) & Paroxetine (exp26823)". Erowid.org. Sep 15, 2003. erowid.org/exp/26823
||Pharms - Paroxetine
| T+ 0:00
||(pill / tablet)
| T+ 1:00
||(pill / tablet)
I had been on Paxil for 2 months at 25mg a day when I decided I wanted to take Ecstasy at a party coming up on Saturday. Having read reports I knew that Paxil could possibly negate the effects of MDMA.
With this in mind, I did not take my Friday morning dose of Paxil, nor my Saturday morning. Happily, I felt no withdrawal effects. For the party, we brought 5 hits with us, mostly to distribute to friends. I was planning to take 2.
I drank no alcohol and took my first hit. After an hour I was definitely feeling the effects but not as much as 'usual' (I am an infrequent ecstacy taker, about 4 times a year). So I took a second dose. I got floored. A great high for a long time (through the next morning, in fact).
I recontinued the Paxil on Monday morning. I experienced fairly severe light headedness when I turned my head and especially when I got up. I also experienced nausea and diarrhea. These are not after effects of MDMA but ARE side effects of Paxil (which I researched.) It was very unpleasent that Monday, but by Tuesday all was back to normal.
So taking ecstasy effectively on Paxil IS possible. In fact I'll probably be doing it again next month and will follow the exact plan again. (Even better, I have some 12mg pills I can take to wean myself back on afterwards which will hopefully reduce the strong side effects I experienced.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.